# SDR AALA20011927

- Difficulty date: September 25, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LONGERON L4 AT STATION 160.  REMOVED DAMAGED SECTION OF LONGERON AND REPAIRED PER SRM 53-02 PAGE 48.  (M)
